# SDR AALA2019082629014

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 63,585 hours, 15,942 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG052AC
- Part serial: 13070422
- Condition: Unreliable
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON INITIAL ROLL, HAD A LAG ON THE RIGHT ENGINE AND DECIDED TO ABORT TAKEOFF. TAXIED OFF ACTIVE RUNWAY AND DID A RUNUP AND ALL ENGINES WERE PERFORMING AS NORMAL, CREW DECIDED TO ATTEMPT ANOTHER TAKEOFF. TAKEOFF WAS NORMAL UNTIL V1 AND THE RIGHT ENGINE STARTED TO LAG AGAIN, THE CREW TOOK OFF AND IMMEDIATELY WENT INTO HOLD. THE RIGHT ENGINE ON TAKEOFF AND CLIMB WAS OPERATING AT 30% LESS POWER THAN THE LEFT ENGINE. THE CREW DECIDED TO RETURN TO SNN AFTER DETERMINING THAT THE POSSIBILITY OF ENGINE PROBLEMS ON AN ATLANTIC CROSSING WAS PROBABLE. NO EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE FUEL FLOW GOVERNOR IAW JOBCARD 73-94-01 / 19L40073001. ENGINE OPS AND LEAK CHECK GOOD.
